Generalization of the Sobolev-Lieb-Thirring inequalities and applications to the dimension of attractors
Jean-Michel Ghidaglia, Martine Marion, and Roger Temam
Differential and Integral Equations, Volume 1, Number 1 (1988), 1-21
Multivalued differential equations on closed sets
Klaus Deimling
Differential and Integral Equations, Volume 1, Number 1 (1988), 23-30
A multiplicity result for periodic solutions of higher order ordinary differential equations
S. H. Ding and J. Mawhin
Differential and Integral Equations, Volume 1, Number 1 (1988), 31-39
Reaction-diffusion systems and vector Lyapunov functions
V. Lakshmikantham and S. Leela
Differential and Integral Equations, Volume 1, Number 1 (1988), 41-47
A random Schrödinger equation: white noise model
A. V. Balakrishnan
Differential and Integral Equations, Volume 1, Number 1 (1988), 49-70
On radial solutions of some semilinear elliptic equations
Lynn Erbe and Klaus Schmitt
Differential and Integral Equations, Volume 1, Number 1 (1988), 71-78
On the order of magnitude of Titchmarsh-Weyl functions
F. V. Atkinson
Differential and Integral Equations, Volume 1, Number 1 (1988), 79-96
Differential operators and the Legendre type polynomials
W. N. Everitt and L. L. Littlejohn
Differential and Integral Equations, Volume 1, Number 1 (1988), 97-116
Differential equations associated with compact evolution generators
N. H. Pavel
Differential and Integral Equations, Volume 1, Number 1 (1988), 117-123
A diffusive epidemic model on a bounded domain of arbitrary dimension
W. E. Fitzgibbon and J. J. Morgan
Differential and Integral Equations, Volume 1, Number 2 (1988), 125-132
Oscillation of Emden-Fowler systems
Man Kam Kwong and James S. W. Wong
Differential and Integral Equations, Volume 1, Number 2 (1988), 133-141
A note on semilinear stochastic equations
G. Da Prato and J. Zabczyk
Differential and Integral Equations, Volume 1, Number 2 (1988), 143-155
Automorphisms and Bäcklund transformations
D. H. Sattinger
Differential and Integral Equations, Volume 1, Number 2 (1988), 157-172
A Green's function for a two-point boundary value problem in groundwater theory
J. M. Bownds
Differential and Integral Equations, Volume 1, Number 2 (1988), 173-181
Periodic solutions of systems of ordinary differential equations which approximate delay equations
F. Kappel and Klaus Schmitt
Differential and Integral Equations, Volume 1, Number 2 (1988), 183-212
Regularization of a Sturm-Liouville problem with an interior singularity using quasiderivatives
F. V. Atkinson, W. N. Everitt, and A. Zettl
Differential and Integral Equations, Volume 1, Number 2 (1988), 213-221
Bounded and periodic solutions of differential equations with impulse effect in a Banach space
D. D. Ba nov, S. I. Kostadinov, and A. D. Myshkis
Differential and Integral Equations, Volume 1, Number 2 (1988), 223-230
On the innovations problem in a finitely additive white noise approach to nonlinear filtering
Ravi R. Mazumdar and Jin H. Seo
Differential and Integral Equations, Volume 1, Number 2 (1988), 231-249
Singular solutions of Bessel's equation
Allan M. Krall
Differential and Integral Equations, Volume 1, Number 2 (1988), 251-252
Stability of the periodic solutions to fully nonlinear parabolic equations in Banach spaces
Alessandra Lunardi
Differential and Integral Equations, Volume 1, Number 3 (1988), 253-279
Oscillations of systems of neutral differential equations
I. Gyori and G. Ladas
Differential and Integral Equations, Volume 1, Number 3 (1988), 281-286
Applications of monotone techniques to differential equations with discontinuous right-hand side
Seppo Heikkilä, V. Lakshmikantham, and S. Leela
Differential and Integral Equations, Volume 1, Number 3 (1988), 287-297
On Liouville-Green (WKB) approximation for second order linear differential equations
Vojislav Maric and Miodrag Tomic
Differential and Integral Equations, Volume 1, Number 3 (1988), 299-304
Oscillation for first order linear differential equations with deviating arguments
L. H. Erbe and B. G. Zhang
Differential and Integral Equations, Volume 1, Number 3 (1988), 305-314
Diffusion with prescribed convection in fissured media
Jim Rulla and R. E. Showalter
Differential and Integral Equations, Volume 1, Number 3 (1988), 315-325
Concavity and monotonicity properties of solutions of Emden-Fowler equations
Hans G. Kaper and Man Kam Kwong
Differential and Integral Equations, Volume 1, Number 3 (1988), 327-340
Some discontinuous variational problems
A. Ambrosetti and R. E. L. Turner
Differential and Integral Equations, Volume 1, Number 3 (1988), 341-349
Some extensions of the mountain pass lemma
Da Jun Guo, Gui Jie Qi, and Jing Xian Sun
Differential and Integral Equations, Volume 1, Number 3 (1988), 351-358
A nonlinear equation with piecewise continuous argument
L. A. V. Carvalho and Kenneth L. Cooke
Differential and Integral Equations, Volume 1, Number 3 (1988), 359-367
Periodic solutions of prescribed minimal period for Hamiltonian systems: an extension of a theorem by Ekeland and Hofer to the nonconvex case
Mario Girardi and Michele Matzeu
Differential and Integral Equations, Volume 1, Number 3 (1988), 369-376
On a second order periodic boundary value problem
Dang Dinh Hai
Differential and Integral Equations, Volume 1, Number 3 (1988), 377-379
A useful characterization of Clarke derivatives
Roberto Cominetti and Rafael Correa
Differential and Integral Equations, Volume 1, Number 4 (1988), 381-390
Conjugate points of fourth order differential equations with impulses
Kurt Kreith
Differential and Integral Equations, Volume 1, Number 4 (1988), 391-398
Periodic boundary value problem for some Duffing equations
Juan J. Nieto and Luis Sanchez
Differential and Integral Equations, Volume 1, Number 4 (1988), 399-408
Tangent directions for a class of nonlinear evolution equations
Urszula Ledzewicz-Kowalewska
Differential and Integral Equations, Volume 1, Number 4 (1988), 409-422
Singular selfadjoint Sturm-Liouville problems
A. M. Krall and A. Zettl
Differential and Integral Equations, Volume 1, Number 4 (1988), 423-432
Evolution operators and strong solutions of abstract linear parabolic equations
Paolo Acquistapace
Differential and Integral Equations, Volume 1, Number 4 (1988), 433-457
Stability and oscillation of neutral delay differential equations with piecewise constant argument
E. C. Partheniadis
Differential and Integral Equations, Volume 1, Number 4 (1988), 459-472
The
functional space $C^{-1,\alpha}$ and analytic semigroups
Vincenzo Vespri
Differential and Integral Equations, Volume 1, Number 4 (1988), 473-493
On the set of solutions to Lipschitzian differential inclusions
Arrigo Cellina
Differential and Integral Equations, Volume 1, Number 4 (1988), 495-500